MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04826876001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of a questionable high potassium electrode result for 1 patient sample tested on a cobas 4000 c311 stand alone system.Initial result: 4.06 mmol/l.Replacing the electrodes by the customer prompted the repeat of the sample.Repeat result: 4.56 mmol/l.The initial result was deemed to be correct as it matched the patient's previous results.No questionable result was reported outside the laboratory.
 
Additional Manufacturer Narrative
The potassium electrode lot number was eyp39.The expiration date was not provided.The qc was acceptable.The customer performed some troubleshooting activities, including replacing all electrodes, cleaning, and conditioning the on-selective electrode (ise) flowpath.Ise checks, calibration, and qc were performed, and they were within specifications.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration was last performed on 20-feb-2026, and it was acceptable.The alarm trace did not show any abnormalities.The field service engineer checked the system and found no cause for the event.He performed maintenance, replaced all electrodes, and cleaned and conditioned the ion-selective electrode (ise) flow path.Ise check, calibration, and qc were executed successfully.No further issues were reported after the service visit.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS 4000 C311 STAND ALONE SYSTEM
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24611541
Report Number1823260-2026-00932
Device Sequence Number10334721
Product Code JJE
UDI-Device Identifier04015630925551
UDI-Public04015630925551
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04826876001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown